Journal article icon

Journal article

Mathematical oncology

Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1007/s11538-018-0423-5

Authors


Anderson, ARA More by this author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Johns College
ORCID:
0000-0002-0146-9164
National Science Foundation More from this funder
Publisher:
Springer US Publisher's website
Journal:
Bulletin of Mathematical Biology Journal website
Volume:
80
Issue:
5
Pages:
945–953
Publication date:
2018-04-20
Acceptance date:
2018-03-28
DOI:
EISSN:
1522-9602
ISSN:
0092-8240
Pubs id:
pubs:832100
URN:
uri:ca548706-46af-4d8c-a98d-fe2b4d8f1e8b
UUID:
uuid:ca548706-46af-4d8c-a98d-fe2b4d8f1e8b
Local pid:
pubs:832100

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP